On large deviations of Markov processes with discontinuous statistics

Murat Alanyali, Bruce Hajek

Research output: Contribution to journalArticlepeer-review

Abstract

This paper establishes a process-level large deviations principle for Markov processes in the Euclidean space with a discontinuity in the transition mechanism along a hyperplane. The transition mechanism of the process is assumed to be continuous on one closed half-space and also continuous on the complementary open half-space. Similar results were recently obtained for discrete time processes by Dupuis and Ellis and by Nagot. Our proof relies on the work of Blinovskii and Dobrushin, which in turn is based on an earlier work of Dupuis and Ellis.

Original languageEnglish (US)
Pages (from-to)45-66
Number of pages22
JournalAnnals of Applied Probability
Volume8
Issue number1
DOIs
StatePublished - Feb 1998

Keywords

  • Discontinuous statistics
  • Large deviations
  • Markov processes

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On large deviations of Markov processes with discontinuous statistics'. Together they form a unique fingerprint.

Cite this